MAUDE Adverse Event Report: CONMED UTICA CORE DYNAMICS; CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE

CONMED UTICA CORE DYNAMICS; CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE
Catalog Number CD612
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the cd612, enii 5/10/12mm val flptop rdcr was being used on 13jun24 during an endocholecystectomy procedure when it was reported ¿the disposable part of our core trocars fell into the abdominal cavity during the procedure.It was seen right away and retrieved.¿.The procedure was completed without the use of an alternate device.The was a 5-minute delay reported and ¿since it was seen and retrieved right away, there was no impact on the patient.¿.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
D1 brand name was updated from enii 5/10/12mm val flptop rdcr to core dynamics manufacturer narrative: the device will not be returned, and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised that a thorough understanding of the principles and techniques involved in laparoscopic laser and electrosurgical procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.To prevent damage, the trocar should not be introduced into the cannula valve at an angle.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the cd612, enii 5/10/12mm val flptop rdcr was being used on 13jun24 during an endocholecystectomy procedure when it was reported ¿the disposable part of our core trocars fell into the abdominal cavity during the procedure.It was seen right away and retrieved.¿.The procedure was completed without the use of an alternate device.There was a 5-minute delay reported and ¿since it was seen and retrieved right away, there was no impact on the patient.¿ there was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
CORE DYNAMICS
Common Device Name
CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19655339
Report Number1320894-2024-00169
Device Sequence Number6904966
Product Code FBM
UDI-Device Identifier10653405045861
UDI-Public(01)10653405045861(17)280408(10)202304101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCD612
Device Lot Number202304101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic